Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




180 Publications

2011 | Journal Article | IST-REx-ID: 3781
Fasy BT. 2011. The difference in length of curves in R^n. Acta Sci. Math. (Szeged). 77(1–2), 359–367.
View
 
2011 | Book Chapter | IST-REx-ID: 3796 | OA
Edelsbrunner H, Kerber M. 2011. Covering and packing with spheres by diagonal distortion in R^n. Rainbow of Computer Science. Dedicated to Hermann Maurer on the Occasion of His 70th Birthday, LNCS, vol. 6570. 20–35.
View | Files available | DOI
 
2010 | Conference Paper | IST-REx-ID: 3782
Chen C, Freedman D. 2010. Topology noise removal for curve  and surface evolution. Conference proceedings MCV 2010. MCV: Medical Computer Vision, LNCS, vol. 6533. 31–42.
View | DOI
 
2010 | Book Chapter | IST-REx-ID: 3795 | OA
Edelsbrunner H, Morozov D, Patel A. 2010. The stability of the apparent contour of an orientable 2-manifold. Topological Data Analysis and Visualization: Theory, Algorithms and Applications. , Mathematics and Visualization, 27–42.
View | Files available | DOI
 
2010 | Conference Paper | IST-REx-ID: 3848
Bendich P, Edelsbrunner H, Morozov D, Patel A. 2010. The robustness of level sets. ESA: European Symposium on Algorithms, LNCS, vol. 6346. 1–10.
View | DOI
 

Filters and Search Terms

type<>research_data

Search

Display / Sort

Citation Style: IST Annual Report

Export / Embed